# SDR DHL2006754506

- Difficulty date: May 30, 2006
- Submitted: June 25, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,650 hours, 30,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 350
- Part time: 61,650 hours, 30,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER FUSELAGE SKIN STA 350 RIGHT SIDE 6 INCHES BELOW YELLOW / RED PAINT LINE.  REMOVED FASTENERS FOR ACCESS AT STA 350 RT SIDE IAW B727 SRM 51-30-1.  CUT OUT DAMAGED AREA DIM 7 X 5 INCHES IAW B727 SRM 53-30-3 FIG 1A.  REMOVED INTERNAL WEB PANEL FOR ACCESS IAW B727 SRM 51-30-2.  FABRICATED DOUBLER REPAIR MAT USED 2024-T3 .050 PO9002827 DIM 14.5 X 13 INCHES AND 1EA FILLER MAT USED 2024-T3 .063 PO9002827 DIM 13 X 12 INCHES IAW B727 SRM 53-30-3 FIG 14 AND 53-30-2 FIG 2.  TREATED AND PRIMED AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR IAW B727 53-30-3 FIG 14 AND 51-30-2 FIG 2.  REINSTALLED INTERNAL WEB PANEL IAW B727 SRM 51-30-2 CAT B REPAIR.
